Please use this identifier to cite or link to this item: doi:10.22028/D291-30703
Volltext verfügbar? / Dokumentlieferung
Title: Free Probability, Random Matrices, and Representations of Non-commutative Rational Functions
Author(s): Mai, Tobias
Speicher, Roland
Editor(s): Celledoni, Elena
Di Nunno, Giulia
Ebrahimi-Fard, Kurusch
Munthe-Kaas, Hans Zanna
Language: English
Title: Computation and Combinatorics in Dynamics, Stochastics and Control : The Abel Symposium, Rosendal, Norway, August 2016
Volume: 13
Startpage: 551
Endpage: 577
Publisher/Platform: Springer
Year of Publication: 2018
Publikation type: Book Chapter
Abstract: A fundamental problem in free probability theory is to understand distributions of “non-commutative functions” in freely independent variables. Due to the asymptotic freeness phenomenon, which occurs for many types of independent random matrices, such distributions can describe the asymptotic eigenvalue distribution of corresponding random matrix models when their dimension tends to infinity. For non-commutative polynomials and rational functions, an algorithmic solution to this problem is presented. It relies on suitable representations for these functions.
DOI of the first publication: 10.1007/978-3-030-01593-0_19
URL of the first publication: https://link.springer.com/chapter/10.1007/978-3-030-01593-0_19
Link to this record: hdl:20.500.11880/28966
http://dx.doi.org/10.22028/D291-30703
ISBN: 978-3-030-01592-3
978-3-030-01593-0
Date of registration: 7-Apr-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Roland Speicher
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.